# SDR FDEA200905051543

- Difficulty date: May 5, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 19,231 hours, 10,389 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Adapter
- Part number: A5327828821800
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK ADAPTER AT FRAME 54.3, RBL 28 HAS CORROSION.  REMOVED CORROSION IAW SRM 53-10-16; PG 103; FIG 101.  MATERIAL LOSS 0.007 AND FOUND TO BE WITHIN LIMITS IAW SRM 53-10-16; FIG 101.  ALODINED IAW ARM 51-21-10.  PRIMED AND PAINTED IAW SRM 51-10-21.
